# SDR DL72S992665

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crack
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE FS 560 C1 DOOR JAMB FRAME WAS FOUND WITH 2   SMALL CRACKS AT EXISTING FASTENER HOLES BELOW THE UPPER SILL.  THE CRACKS WERE ROUTED OUT OF THE WEB AND A TITANIUM DOUBLER INSTALLED TO REPAIR THE DAMAGE AND ENABLE INSTALLATION UNDER THE EXISTING UPPER FRAME SPLICES.  THE  REPAIR WAS ACCOMPLISHED PER ER/A 368792-14AD.
